# SDR CHQA20130626137

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 29,829 hours, 28,172 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,669 hours, 21,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE MAIN ENTRY DOOR,  EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPAIRED THE MAIN ENTRY DOOR EMERGENCY LIGHT HARNESS.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
